# SDR 97FDEA00290

- Difficulty date: May 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153FE
- Make and model: Boeing 727-25
- Aircraft serial: 18286
- System (JASC): 5711 · Wing Spar
- Part: Spar Chord
- Part number: 65185371
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0476 016, CORROSION (SPEC C53-132-02,1) ON STA 870 LOWER REAR SPAR CHORD RBL 25, LBL 25, WL 138.  *S/D*  REMOVED DAMAGED LOWER REAR SPAR CHORD FROM RBL 70 TO LBL 70, WL 138, BS 870 AND INSTALLED NEW LOWER CHORD PER FED-EX EA 7-5710-34044.
